Extensions uniformes des formes linéaires positives
Annales de l'Institut Fourier, Volume 23 (1973) no. 1, pp. 75-93.

Let M a closed linear subspace of a Banach space V. Conditions are given for the existence of an a1, such that every monotone continuous functional f on M extends to a monotone continuous functional f ˜ on V, with f ˜af. We exhibit a couple (M,V) not possessing this property, though each monotone continuous functional on M extends to a monotone continuous functional f ˜ on V.

Soit M un sous-espace fermé d’un espace de Banach ordonné V ; ce travail propose des conditions nécessaires et suffisantes pour qu’il existe a1, tel que toute forme linéaire f positive et continue sur M admette une extension linéaire f ˜ positive et continue sur V, vérifiant f ˜af. On termine par l’exemple d’un couple (M,V) ne possédant pas la propriété précédente bien que toute forme linéaire positive continue sur M se prolonge en une forme linéaire du même type en V.

@article{AIF_1973__23_1_75_0,
     author = {Fakhoury, Hicham},
     title = {Extensions uniformes des formes lin\'eaires positives},
     journal = {Annales de l'Institut Fourier},
     pages = {75--93},
     publisher = {Imprimerie Louis-Jean},
     address = {Gap},
     volume = {23},
     number = {1},
     year = {1973},
     doi = {10.5802/aif.445},
     zbl = {0243.46025},
     mrnumber = {48 #11980},
     language = {fr},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.445/}
}
TY  - JOUR
TI  - Extensions uniformes des formes linéaires positives
JO  - Annales de l'Institut Fourier
PY  - 1973
DA  - 1973///
SP  - 75
EP  - 93
VL  - 23
IS  - 1
PB  - Imprimerie Louis-Jean
PP  - Gap
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.445/
UR  - https://zbmath.org/?q=an%3A0243.46025
UR  - https://www.ams.org/mathscinet-getitem?mr=48 #11980
UR  - https://doi.org/10.5802/aif.445
DO  - 10.5802/aif.445
LA  - fr
ID  - AIF_1973__23_1_75_0
ER  - 
%0 Journal Article
%T Extensions uniformes des formes linéaires positives
%J Annales de l'Institut Fourier
%D 1973
%P 75-93
%V 23
%N 1
%I Imprimerie Louis-Jean
%C Gap
%U https://doi.org/10.5802/aif.445
%R 10.5802/aif.445
%G fr
%F AIF_1973__23_1_75_0
Fakhoury, Hicham. Extensions uniformes des formes linéaires positives. Annales de l'Institut Fourier, Volume 23 (1973) no. 1, pp. 75-93. doi : 10.5802/aif.445. https://aif.centre-mersenne.org/articles/10.5802/aif.445/

[1] L. Asimow, Well-capped convex cones ; Pacific J. Math. 26, (1968), 421-431. | MR: 38 #2568 | Zbl: 0167.42102

[2] L. Asimow, Partially ordered Banach spaces and their duals ; à paraître.

[3] L. Asimow, Monotone extensions in ordered Banach spaces and their duals ; à paraître. | Zbl: 0267.46005

[4] H. Fakhoury, Structures uniformes faibles sur une classe de cônes et d'ensembles convexes ; Pacific J. Math. Vol 39, 1972, 641-654. | MR: 46 #5985 | Zbl: 0201.15401

[5] E. Michael and A. Pelczynski, Peaked partition subspaces of C(X) ; Illinois J. Math. 11, (1967), 555-562. | MR: 36 #670 | Zbl: 0171.10805

[6] J. Lindenstrauss, Extensions of compact operators ; Memoirs of the Amer. Math. Soc. 48, (1964). | MR: 31 #3828 | Zbl: 0141.12001

[7] I. Namioka, Partially ordred linear vector spaces ; Memoirs of the Amer. Math. Soc. 24, (1957). | MR: 20 #1193 | Zbl: 0105.08901

[8] M. Rogalski, L'espace des fonctions homogènes sur certains cônes bien coiffés ; Bull. Sci, Math. 95, (1972), 305-325. | MR: 46 #7847 | Zbl: 0221.46022

Cited by Sources: